Mixtures of hard spheres with nonadditive diameters: Some exact results and solution of PY equation

Joel Lebowitz, David Zomick

Research output: Contribution to journalArticle

71 Scopus citations

Abstract

We investigate the properties of binary mixtures of hard-sphere fluids with nonadditive diameters: calling Rij- the distance of closest approach between particles of species i and j we assume R12=1/2(R 11+R22)+α with α≠0. We find the exact correlation functions as well as the solution of the Percus-Yevick integral equation for this system with 0≤α<1/2(R22-R 11), in one dimension. For the three-dimensional case the Percus-Yevick equation is solved partially.

Original languageEnglish (US)
Pages (from-to)3335-3346
Number of pages12
JournalThe Journal of Chemical Physics
Volume54
Issue number8
DOIs
StatePublished - Jan 1 1971
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Mixtures of hard spheres with nonadditive diameters: Some exact results and solution of PY equation'. Together they form a unique fingerprint.

  • Cite this